# SDR 04017

- Difficulty date: April 26, 2004
- Submitted: April 26, 2004
- Operation: Air carrier
- Aircraft: N712CK
- Make and model: Boeing 747122
- Aircraft serial: 19754
- Aircraft time: 90,735 hours, 22,393 cycles
- Engine: Pwa JT9D7A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

AT 100 FT AFTER TAKEOFF THE NR 2 ENGINE FAILED.
